A CONSISTENT ESTIMATOR FOR THE MODEL ORDER OF AN AUTOREGRESSIVE PROCESS


CIFTCIOGLU O., HOOGENBOOM J., VANDAM H.

IEEE TRANSACTIONS ON SIGNAL PROCESSING, vol.42, no.6, pp.1471-1477, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 6
  • Publication Date: 1994
  • Doi Number: 10.1109/78.286962
  • Title of Journal : IEEE TRANSACTIONS ON SIGNAL PROCESSING
  • Page Numbers: pp.1471-1477

Abstract

A consistent estimator for the model order of an autoregressive process is derived based on a statistical F test. Its asymptotic properties are considered. The procedure is compared with Akaike's information theoretical approach and found to result in lower model orders in general.